Additive cyclic codes over finite commutative chain rings

Martinez-Moro, Edgar
Özbudak, Ferruh
Additive cyclic codes over Galois rings were investigated in Cao et al. (2015). In this paper, we investigate the same problem but over a more general ring family, finite commutative chain rings. When we focus on non-Galois finite commutative chain rings, we observe two different kinds of additivity. One of them is a natural generalization of the study in Cao et al. (2015), whereas the other one has some unusual properties especially while constructing dual codes. We interpret the reasons of such properties and illustrate our results giving concrete examples.

Citation Formats
E. Martinez-Moro, K. Otal, and F. Özbudak, “Additive cyclic codes over finite commutative chain rings,” DISCRETE MATHEMATICS, vol. 341, no. 7, pp. 1873–1884, 2018, Accessed: 00, 2020. [Online]. Available: